MathSciNet Relay Station
MathSciNet bibliographic data
MR2212024 (2007h:47014) 47A13 (46H99 46M18 47B37 47L15 47L80)
Douglas, Ronald G. Essentially reductive Hilbert modules. J. Operator Theory 55 (2006), no. 1, 117–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement